Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Technique for Integration by Parts

Herbert E. Kasube
The American Mathematical Monthly
Vol. 90, No. 3 (Mar., 1983), pp. 210-211
DOI: 10.2307/2975556
Stable URL: http://www.jstor.org/stable/2975556
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211